Alert archive / New York / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 95, NWS Buffalo, NY

September 2, 2013Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Sep 2, 2013, 4:31 PM EDT for Wayne County, New York. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2013, 4:31 PM EDT (20:31 UTC)
Expired
Sep 2, 2013, 5:30 PM EDT
In force
59 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Wayne County, NY

The radar

The Ft Drum radar (KTYX), 126 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 4:35 PM EDTHAIL 0.75N Walworth, NY
Sep 2, 4:35 PM EDTHAIL 1Nw Marion, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 3:18 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1277 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS51 KBUF 022031
SVRBUF
NYC117-022130-
/O.NEW.KBUF.SV.W.0095.130902T2031Z-130902T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
431 PM EDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN WESTERN NEW YORK

* UNTIL 530 PM EDT

* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ONTARIO...OR 8 MILES EAST OF WEBSTER...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ONTARIO...
  MARION...
  WILLIAMSON...
  SODUS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF ON OR NEAR LAKE ONTARIO...GET OUT OF THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.

&&

LAT...LON 4302 7713 4304 7714 4303 7737 4328 7738
      4330 7709 4328 7704 4328 7695 4330 7691
      4332 7679 4335 7672 4302 7671 4301 7690
TIME...MOT...LOC 2030Z 248DEG 19KT 4319 7723

$$

SMITH
2 follow-up statements
947 
WWUS51 KBUF 022057
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
457 PM EDT MON SEP 2 2013

NYC117-022130-
/O.CON.KBUF.SV.W.0095.000000T0000Z-130902T2130Z/
WAYNE NY-
457 PM EDT MON SEP 2 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN WAYNE COUNTY...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SODUS...OR 18 MILES EAST OF WEBSTER...MOVING EAST AT 20
MPH.

SOME LOCATIONS IN THE WARNING INCLUDE...
  SODUS POINT...
  PORT BAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.

&&

LAT...LON 4328 7720 4328 7695 4330 7691 4330 7687
      4332 7679 4335 7672 4334 7673 4315 7671
      4305 7714
TIME...MOT...LOC 2057Z 248DEG 19KT 4324 7705

$$

SMITH
482 
WWUS51 KBUF 022123
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
523 PM EDT MON SEP 2 2013

NYC117-022133-
/O.EXP.KBUF.SV.W.0095.000000T0000Z-130902T2130Z/
WAYNE NY-
523 PM EDT MON SEP 2 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY WILL
EXPIRE AT 530 PM EDT...

AT 523 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4328 7720 4328 7695 4330 7691 4330 7687
      4332 7679 4335 7672 4334 7673 4315 7671
      4305 7714
TIME...MOT...LOC 2123Z 248DEG 19KT 4329 7687

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 4:14 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 2, 4:14 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
414 PM EDT MON SEP 2 2013

.SYNOPSIS...
A COLD FRONT CROSSING THE REGION WILL PRODUCE SOME SHOWERS AND
THUNDERSTORMS FOR CENTRAL AND NORTHERN NEW YORK THROUGH THIS
EVENING. COOLER AIR FOLLOWING THE FRONT AND PRODUCE A BRIEF SHOWER OR
TWO ON TUESDAY...OTHERWISE MAINLY DRY WEATHER IS EXPECTED THROUGH
THURSDAY AS HIGH PRESSURE WILL GENERALLY BE CENTERED OVER THE OHIO
VALLEY AND UPPER GREAT LAKES.

&&

.NEAR TERM /THROUGH TUESDAY/...
COLD FRONT CROSSING THE FORECAST THIS EVENING AND EARLY TONIGHT WILL
PRODUCE SHOWERS AND THUNDERSTORMS AHEAD OF IT...WITH COOLER AND LESS
UNSTABLE AIR FOLLOWING THE FRONTAL PASSAGE. ALTHOUGH LOWER CLOUD
COVER WILL ACCOMPANY THE COOLER AIR...THE VISIBLE SATELLITE IMAGERY
THIS AFTERNOON SHOWS A DIVERGENT CLOUD FIELD...INDICATING THAT THE
LOW LEVEL WIND FIELD IS ALSO DIVERGENT AND LESS CAPABLE OF PRODUCING
LIFT TO GENERATE PRECIPITATION. WILL HAVE DIMINISHING CHANCE OF
PRECIP THIS EVENING WITH LITTLE OR NO CHANCE OF PRECIP OVERNIGHT.

THE EXCEPTION WILL BE ACROSS LAKE ONTARIO WHERE WINDS ACROSS THE
LAKE WILL BE MORE UNIFORM IN DIRECTION AND THE WARMTH OF THE LAKE
COMPARED TO THE COOLER AIR ALOFT WILL PRODUCE A MORE UNSTABLE
BOUNDARY LAYER...AND MAY RESULT IN SOME LAKE EFFECT SHOWERS. WILL
CARRY LOWER CHANCE POPS FOR THE LAKE ONTARIO BASIN AND EAST OF THE
LAKE TO THE TUG HILL.

ALTHOUGH A DRY SLOT ALOFT WILL SUPPRESS VERTICAL CLOUD DEVELOPMENT
TONIGHT...A SLIGHT INCREASE IN MOISTURE ABOVE 10KFT ARRIVES ON
TUESDAY. DAYTIME HEATING MAY BREAK THE CLOUD COVER ENOUGH TO INVOKE
A CELLULAR CIRCULATION AND SOME AFTERNOON SHOWERS. WILL HAVE CHANCE
POPS INLAND OF THE LAKES...ESPECIALLY OVER HIGHER TERRAIN.

TEMPERATURES TONIGHT WILL DROP INTO THE 50S FOR MOST AREAS...WHICH
WILL BE ROUGHLY 10 DEGREES LOWER THAN READINGS FROM THE PAST SEVERAL
NIGHTS.

DAYTIME TEMPS ON TUESDAY WILL BE SIMILARLY COOLER WITH HIGH TEMPS IN
THE MIDDLE 60S ACROSS THE SOUTHERN TIER AND TUG HILL REGIONS...TO
THE UPPER 60S AND LOWER 70S ACROSS THE LAKE PLAINS AND LOWER TERRAIN.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
A TASTE OF FALL WILL BE ON TAP ACROSS WESTERN AND NORTH-CENTRAL NEW
YORK AS COOLER AND DRIER AIR WILL BE WRAPPING ACROSS THE REGION IN
THE WAKE OF THE PASSAGE OF AN UPPER LEVEL TROUGH. LIMITED LINGERING
WRAP-AROUND MOISTURE AND LAKE-EFFECT MAY RESULT IN A FEW LIGHT
SHOWERS LINGERING SOUTHEAST OF THE LAKES...PARTICULARLY
ONTARIO...TUE NIGHT...HOWEVER WIDESPREAD ACTIVITY IS NOT EXPECTED.

WITH 850MB TEMPS DROPPING TO AROUND +10C TUE NIGHT AND CLEARING
SKIES SHOULD RESULT IN A SEASONABLY CHILLY NIGHT ACROSS THE FORECAST
AREA WITH LOWS RANGING FROM THE MID 50S NEAR THE LAKES TO LOWER 50S
AND POSSIBLY EVEN A FEW SPOTS IN THE UPPER 40S ACROSS SHELTERED
VALLEYS OF THE SOUTHERN TIER.

AFTER FAIR WEATHER FOR MOST OF THE DAY WEDNESDAY...EXPECT CLOUDS TO
INCREASE ALONG WITH A SLIGHT CHANCE OF SHOWERS WED EVENING AS A DEEP
UPPER LOW DROPPING FROM HUDSON BAY INTO NORTHERN QUEBEC PUSHES A
REINFORCING SHOT OF COLD AIR SOUTH INTO THE LOWER GREAT LAKES. THIS
SECONDARY FRONT MAY BE ACCOMPANIED BY A FEW SHOWERS...HOWEVER
MOISTURE WILL LIKELY BE SCARCE AND NOT EXPECTING MUCH MORE THAN A
FEW ISOLATED SHOWERS. WITH 850MB TEMPS DROPPING DOWN TO +4C IN THE
WAKE OF THIS SECONDARY FRONT...LOOK FOR A TRULY FALL-LIKE DAY ON
THURSDAY WITH HIGHS TOPPING OUT IN THE MID TO UPPER 60S ACROSS MOST
AREAS AND A CHILLY NIGHT THU NIGHT AS SKIES CLEAR OUT...RESULTING IN
MOST AREAS WELL INLAND FROM THE LAKES SEEING 40S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE REGION WILL BE BASKING IN FAIR EARLY-FALL WEATHER FRIDAY INTO
SATURDAY AS HIGH PRESSURE WILL BE DRIFTING ACROSS THE GREAT LAKES.
WITH HIGHS IN THE LOWER 70S AND DEWPOINTS IN THE 50S...FRIDAY WILL
BE PERHAPS ONE OF THE FINEST DAYS OF THE WEEK. TEMPERATURES WILL
WARM BACK ABOVE AVERAGE SATURDAY AS THE HIGH SHIFTS TO THE EAST
COAST AND RETURN FLOW BEGINS TO SET UP ACROSS THE EASTERN U.S. THE
NEXT POTENTIAL FOR SHOWERS AND THUNDERSTORMS ARRIVES LATE IN THE DAY
SATURDAY AND INTO SUNDAY AS YET ANOTHER LOW DROPS ACROSS HUDSON BAY
AND ANOTHER COLD FRONT DROPS ACROSS THE LOWER GREAT LAKES AND SAINT
LAWRENCE VALLEY...HOWEVER ONCE AGAIN THE LIMITING FACTOR PRECIP-WISE
WILL BE A DEARTH OF SYNOPTIC MOISTURE WITH THE FRONT.

WITH THE COLD FRONT EXPECTED TO WASH OUT ACROSS THE FORECAST AREA ON
SUNDAY...LOOK FOR QUIET WEATHER SUNDAY NIGHT INTO MONDAY AS HIGH
PRESSURE RETURNS TO THE REGION. RIGHT NOW MODEL GUIDANCE IS IN GOOD
AGREEMENT IN KEEPING THE BULK OF THE COOLEST AIR TO OUR NORTHEAST
ACROSS NORTHERN NEW ENGLAND...THUS EXPECT TEMPERATURES TO RUN RIGHT
AROUND NORMAL.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
COLD FRONT MOVING ACROSS THE REGION THIS AFTERNOON TO EARLY
EVENING WILL PRODUCE SHOWERS AND THUNDERSTORMS. THE COVERAGE OF
PRECIP MAY INCREASE BETWEEN 19Z AND 23Z...BUT SHOULD BE ABLE TO
COVER THE POTENTIAL FOR OCCURRENCE AT ANY TAF SITE WITH A VICINITY
REMARK. WILL COVER ONGOING CONVECTION IN THE SOUTHERN TIER WITH A
SHORT LIVES TEMPS GROUP FOR KJHW.

COOLER AIR ALOFT MAY BRING SHOWERS BACK TO THE REGION ON TUESDAY
AFTERNOON BUT WILL HAVE ONLY LOWER CHANCES...THUS WILL NOT INCLUDE
WEATHER RESTRICTIONS FOR ANY OF THE TAF SITES.

OUTLOOK...
TUESDAY...MAINLY VFR WITH A CHANCE OF A FEW SHOWERS.
WEDNESDAY...VFR.
WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR. SLIGHT CHANCE OF SHOWERS
FRIDAY...VFR.
SATURDAY...VFR/MVFR IN SCTD SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
A COLD FRONT WHICH HAS MOVED ACROSS THE LOWER GREAT LAKES  WILL
ENCOURAGE WAVES TO BUILD TO SMALL CRAFT ADVISORY LEVELS LATE TONIGHT
ALONG THE LAKE ONTARIO NEARSHORE WATERS FROM CENTRAL LAKE ONTARIO TO
THE EASTERN SHORE...LASTING THROUGH TUESDAY AND TUESDAY NIGHT. WINDS AND
WAVES ON LAKE ERIE WILL BE SOMEWHAT LESS...GIVEN THE SHORTER
FETCH ACROSS THE LAKE...BUT CONDITIONS ON LAKE ERIE WILL BE MORE
CHOPPY THAN WAS TYPICAL OF THE PAST SEVERAL DAYS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT EDT TUESDAY
         NIGHT FOR LOZ043.
         SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO 6 AM EDT
         WEDNESDAY FOR LOZ044-045.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Sep 2, 5:02 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EDT MON SEP 2 2013

NYZ001>008-010>014-019>021-085-030915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
502 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL CROSS THE REGION TODAY WHILE BRINGING SOME
ADDITIONAL SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED...A FEW STRONG STORMS WITH GUSTY
WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-030915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
502 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL CROSS THE REGION TODAY WHILE BRINGING SOME
ADDITIONAL SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED...A FEW STRONG STORMS WITH GUSTY
WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

In the hours before

Local storm report, Sep 2, 3:13 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
313 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 N PUMP CORNERS        43.11N  76.49W
09/02/2013  M1.00 INCH       CAYUGA             NY   PUBLIC

            FACEBOOK REPORT OF PENNY AND QUARTER SIZED HAIL OFF
            JORDAN RD NEAR CROSS LAKE.

&&

EVENT NUMBER BUF1300278

SMITH
Local storm report, Sep 2, 3:41 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             CALEDONIA               42.98N  77.86W
09/02/2013  M0.75 INCH       LIVINGSTON         NY   LAW ENFORCEMENT

&&

EVENT NUMBER BUF1300279

AR
Local storm report, Sep 2, 4:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
423 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             OSWEGO                  43.46N  76.50W
09/02/2013  M1.00 INCH       OSWEGO             NY   PUBLIC

&&

EVENT NUMBER BUF1300280

AR
Local storm report, Sep 2, 4:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
426 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             OSWEGO                  43.46N  76.50W
09/02/2013  M0.75 INCH       OSWEGO             NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1300281

AR
Local storm report, Sep 2, 4:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
427 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND GST     OSWEGO                  43.46N  76.50W
09/02/2013  E60 MPH          OSWEGO             NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1300282

AR
Local storm report, Sep 2, 4:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
428 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             1 N MINETTO             43.41N  76.48W
09/02/2013  M0.75 INCH       OSWEGO             NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1300283

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:03 PM EDTSpecial Weather StatementBUFAllegany57 min
Sep 1, 10:40 PM EDTSpecial Weather StatementBUFWayne65 min
Sep 1, 11:43 PM EDTSpecial Weather StatementBUFOswego77 min
Sep 2, 12:20 AM EDTSevere Thunderstorm WarningBUFLewis, Oswego55 min
Sep 2, 11:06 AM EDTSpecial Marine WarningBUF54 min
Sep 2, 11:31 AM EDTSpecial Marine WarningBUF44 min
Sep 2, 11:52 AM EDTSevere Thunderstorm WarningBUFChautauqua23 min
Sep 2, 12:13 PM EDTSevere Thunderstorm WarningBUFChautauqua32 min
Sep 2, 12:39 PM EDTSevere Thunderstorm WarningBUFChautauqua36 min
Sep 2, 12:51 PM EDTSpecial Weather StatementBUFCayuga39 min
Sep 2, 1:11 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua34 min
Sep 2, 1:28 PM EDTSpecial Weather StatementBUFGenesee62 min
Sep 2, 1:35 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Wyoming55 min
Sep 2, 2:01 PM EDTSevere Thunderstorm WarningBUFCayuga29 min
Sep 2, 2:14 PM EDTSpecial Weather StatementBUFCattaraugus61 min
Sep 2, 2:37 PM EDTSpecial Marine WarningBUF38 min
Sep 2, 2:46 PM EDTSpecial Weather StatementBUFCayuga29 min
Sep 2, 3:20 PM EDTSpecial Marine WarningBUF85 min
Sep 2, 3:31 PM EDTSevere Thunderstorm WarningBUFOswego59 min
Sep 2, 3:45 PM EDTSpecial Marine WarningBUF2 hr
Sep 2, 3:59 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne61 min
Sep 2, 4:15 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne60 min
Sep 2, 4:25 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis65 min
Sep 2, 4:32 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego43 min
Sep 2, 4:36 PM EDTFlash Flood WarningBUFCayuga, Oswego3 hr
Sep 2, 4:39 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis51 min
Sep 2, 4:57 PM EDTSevere Thunderstorm WarningBUFLewis, Oswego33 min
Sep 2, 4:59 PM EDTSpecial Marine WarningBUF61 min
Sep 2, 5:24 PM EDTSevere Thunderstorm WarningBUFLewis36 min
Sep 2, 5:35 PM EDTSevere Thunderstorm WarningBUFLewis25 min
Sep 2, 5:36 PM EDTAreal Flood AdvisoryBUFLewis3 hr
Sep 2, 6:24 PM EDTSmall Craft AdvisoryBUF61 hr

Nearby

Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.